# SDR DALA2024031503360

- Difficulty date: March 7, 2023
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,823 hours, 23,992 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 ER/A 597639-14 / SECTION III. CORRECTIVE ACTION: DAMAGE AREA WAS REPAIRED PER PRI 597639-14 REV 1 AND ER/A 597639-14. (2659740)
